# SDR IPXA2021071371628

- Difficulty date: June 28, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5755 · Spoilers
- Part: Intercostal
- Part number: 575139011M681
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING BELOW #3 SPOILER I/B HINGE END RIB INTER-COSTAL WEB CRACKED.REMOVED,FABRICATED,AND INSTALLED IAW SRM 51-40-21.
